Alert archive / Montana / Red Flag Warnings in 2021
Red Flag Warning 15, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Jun 14, 2021, 1:45 PM MDT for 12 counties in Montana. It took effect at Jun 15, 2021, 12:00 PM MDT. It was in force for 34 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 14, 2021, 1:45 PM MDT (19:45 UTC)
- In effect from
- Jun 15, 2021, 12:00 PM MDT
- Expired
- Jun 16, 2021, 10:01 PM MDT
- In force
- 34 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:32 AM MDT | NON-TSTM WND GST 61 | 1 Ese Zortman, MT | MESONET STATION ALDM8 ZORTMAN 1E. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 7.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
658 WWUS85 KGGW 141945 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 145 PM MDT Mon Jun 14 2021 ...FIRE WEATHER CONCERNS FOR TUESDAY... .Very hot temperatures, gusty winds, and low relative humidity could combine to increase fire weather hazards for Tuesday. MTZ134>137-151100- /O.UPG.KGGW.FW.A.0012.210615T1500Z-210616T0600Z/ /O.NEW.KGGW.FW.W.0015.210615T1800Z-210617T0600Z/ Northern Valley and Northern Phillips Counties-The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 145 PM MDT Mon Jun 14 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR HIGH TEMPERATURES, GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 134, 135, 136, AND 137... The National Weather Service in Glasgow has issued a Red Flag Warning for high temperatures, gusty winds and low humidity, which is in effect from noon Tuesday to midnight MDT Wednesday night. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 134, 135, 136 and 137. * TIMING...Tuesday, afternoon through late evening. * WINDS...West 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * TEMPERATURES...Highs 100-110. * LIGHTNING...Some possible Tonight. * IMPACTS...Any fire starts will quickly spread East. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ120-122-151100- /O.CON.KGGW.FW.A.0012.210615T1500Z-210616T0600Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 145 PM MDT Mon Jun 14 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR HIGH TEMPERATURES, GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Tuesday, late morning through late evening. * WINDS...Southeast 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 26 percent. * TEMPERATURES...Highs 90 to 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Fire Weather Watch. && $$ http://www.weather.gov/glasgow
6 follow-up statements
207 WWUS85 KGGW 150934 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 334 AM MDT Tue Jun 15 2021 MTZ120-122-152200- /O.UPG.KGGW.FW.A.0012.210615T1500Z-210616T0600Z/ /O.EXA.KGGW.FW.W.0015.210615T1800Z-210617T0600Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 334 AM MDT Tue Jun 15 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... The National Weather Service in Glasgow has issued a Red Flag Warning for gusty winds and low humidity, which is in effect from noon today to midnight MDT Wednesday night. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Noon today through Wednesday evening. * WINDS...Southeast 20 to 30 mph with gusts up to 40 mph today and Northwest 20 to 30 mph with gusts up to 40 mph on Wednesday. * RELATIVE HUMIDITY...As low as 18 percent today and Wednesday. * TEMPERATURES...95 to 105 today and 75 to 85 Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ134>137-152200- /O.CON.KGGW.FW.W.0015.210615T1800Z-210617T0600Z/ Northern Valley and Northern Phillips Counties-The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 334 AM MDT Tue Jun 15 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR HIGH TEMPERATURES, GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 134, 135, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 134, 135, 136 and 137. * TIMING...Noon today through Wednesday late evening. * WINDS...Southeast to southwest 15 to 30 mph with gusts up to 40 mph today. Northwest 15 to 30 mph with gusts to 40 mph on Wednesday. * RELATIVE HUMIDITY...As low as 9 percent today and as low as 15 percent Wednesday. * TEMPERATURES...100 to 108 today and 78 to 83 Wednesday. * LIGHTNING...Some expected this morning. * IMPACTS...Any fire starts will quickly spread East. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
068 WWUS85 KGGW 152121 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 321 PM MDT Tue Jun 15 2021 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUING... MTZ134>137-161200- /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Northern Valley and Northern Phillips Counties-The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 321 PM MDT Tue Jun 15 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 134, 135, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 134, 135, 136 and 137. * TIMING...through Wednesday late evening. * WINDS...West 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * TEMPERATURES...Up to 105 today, then in the lower 80s on Wednesday. * IMPACTS...Any fire starts will quickly spread northwest this afternoon, then eastward tonight through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ120-122-161200- /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 321 PM MDT Tue Jun 15 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Through Wednesday evening. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...Around 100 today, then around 80 on Wednesday. * IMPACTS...Any fire starts will quickly spread northwest this afternoon, then eastward tonight through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
939 WWUS85 KGGW 160333 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 933 PM MDT Tue Jun 15 2021 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUING... MTZ134>137-161600- /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Northern Valley and Northern Phillips Counties-The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 933 PM MDT Tue Jun 15 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 134, 135, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 134, 135, 136 and 137. * TIMING...through late Wednesday evening. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * TEMPERATURES...In the lower 70s. * IMPACTS...Any fire starts will quickly spread northwest this afternoon, then eastward tonight through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ120-122-161600- /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 933 PM MDT Tue Jun 15 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Through Wednesday evening. * WINDS...West 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...In the lower 70s. * IMPACTS...Any fire starts will quickly spread northwest this afternoon, then eastward tonight through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
171 WWUS85 KGGW 160855 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 255 AM MDT Wed Jun 16 2021 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE... MTZ134>137-170600- /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Northern Valley and Northern Phillips Counties-The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 255 AM MDT Wed Jun 16 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 134, 135, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 134, 135, 136 and 137. * TIMING...through late this evening. * WINDS...Northwest 15 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 16 percent. * TEMPERATURES...75 to 85. * IMPACTS...Any fire starts will quickly spread southeast today and this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ120-122-170600- /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 255 AM MDT Wed Jun 16 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Through this evening. * WINDS...Northwest 15 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 19 percent. * TEMPERATURES...75 to 85. * IMPACTS...Any fire starts will quickly spread southeast today and this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
400 WWUS85 KGGW 162020 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 220 PM MDT Wed Jun 16 2021 ...PERSISTENT FIRE WEATHER CONDITIONS... MTZ120-122-170600- /O.NEW.KGGW.FW.W.0016.210617T1600Z-210618T0300Z/ /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 220 PM MDT Wed Jun 16 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... The National Weather Service in Glasgow has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 9 PM MDT Thursday. * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Through this evening, then again late Thursday morning through Thursday evening. * WINDS...West 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...As high as 85 degrees. * IMPACTS...Any fire starts will spread toward the southeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ134>137-170600- /O.NEW.KGGW.FW.W.0016.210617T1600Z-210618T0300Z/ /O.CON.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ Northern Valley and Northern Phillips Counties-The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 220 PM MDT Wed Jun 16 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134, 135, 136, AND 137... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134, 135, 136, AND 137... The National Weather Service in Glasgow has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 9 PM MDT Thursday. * AFFECTED AREA...Fire Weather Zones 134, 135, 136 and 137. * TIMING...Through late this evening, then again late Thursday morning through Thursday evening. * WINDS...West 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...As high as 85 degrees. * IMPACTS...Any fire starts will spread toward the southeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
007 WWUS85 KGGW 170401 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 1001 PM MDT Wed Jun 16 2021 ...PERSISTENT FIRE WEATHER CONDITIONS... MTZ120-122-134>137-171615- /O.CAN.KGGW.FW.W.0015.000000T0000Z-210617T0600Z/ /O.CON.KGGW.FW.W.0016.210617T1600Z-210618T0300Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- Northern Valley and Northern Phillips Counties-The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 1001 PM MDT Wed Jun 16 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDIY FOR FIRE WEATHER ZONES 120, 122, 134, 135, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 120, 122, 134, 135, 136 and 137. * TIMING...From late Thursday morning through Thursday evening. * WINDS...West 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...As high as 85 degrees. * IMPACTS...Any fire starts will spread toward the southeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Jun 14, 3:54 AM MDT, 9 hours 51 minutes earlier.
Area forecast discussion, Jun 14, 3:54 AM MDT, 9 hours 51 minutes before
Area Forecast Discussion National Weather Service Glasgow MT 354 AM MDT Mon Jun 14 2021 .DISCUSSION... A bit of a complicated heat headline forecast today through Tuesday. The strength of the upper level ridge of hot high pressure will be realized by Tuesday. Even today, substantial ridging will allow for high temperatures to climb well into the 90s for most locations. Some models are hinting at the chance for some isolated showers and a few thunderstorms this evening. Would not be surprised if they result more in some virga showers, given the expected very dry surface layer of the atmosphere. Tried to depict this isolated nature in the PoPs. After much discussion and consideration, the following headline product decisions were made: Added our C/SE Phillips County zone and our C/S Valley County zone to the current Heat Advisory for today. For Tuesday, upgraded the Excessive Heat Watch to an Excessive Heat Warning for all zones except Daniels and Sheridan Counties (a Tuesday Heat Advisory was issued for these two zones). In addition, felt it was necessary to issue a Fire Weather Watch for Tuesday as well, given very low humidity (especially near and southwest of Fort Peck Lake), very hot temperatures (up to 107 degrees), and gusty SE winds up to 25 mph. There does seem to be a gradient of higher humidity toward the eastern portion of our CWA on Tuesday, where conditions may be more borderline. Given this uncertainty, a watch seemed appropriate for now. The cold front looks like it won't bring the much needed relief until the late overnight hours Tuesday night or early morning hours on Wednesday. The ridge of high pressure will be shunted further south and dampened out to bring more seasonable temperatures to our region through the remainder of the forecast week. A series of low pressure troughs and disturbances will keep temperatures not quite as hot with increased chances for showers and thunderstorms beginning on Sunday. && .AVIATION... FLIGHT CONDITIONS: VFR WINDS: Early today from the east at 15 kts, then later today from the southeast at 20 kts. Tonight from the southeast at 15 kts. By Tuesday later in the morning, 20 to 25 kt winds will return. SYNOPSIS: Dry and hot conditions will prevail as high pressure remains firmly in control over the next couple days. BMickelson && .FIRE WEATHER... Fire weather concerns have increased for Tuesday (June 15th), given the expected hot temperatures, gusty southeast winds, and very low relative humidity. Model data is hinting that the axis of lowest humidity (down to 5 percent) will align with the surface low pressure trough. Strong gradients, both for pressure and humidity will show further east through our CWA, such that fire weather concerns might not be as high over our eastern zones. Given that it is out to the Day 2 forecast and with this uncertainty, a Fire Weather Watch seemed appropriate. Next shift or two will need to monitor these forecast conditions for any changes in preparation for a possible upgrade to a Red Flag Warning. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning from 9 AM Tuesday to midnight MDT Tuesday night for Central and Southeast Phillips...Central and Southern Valley...Dawson...Eastern Roosevelt...Garfield...McCone... Northern Phillips...Northern Valley...Petroleum...Prairie... Richland...Southwest Phillips...Western Roosevelt...Wibaux. Fire Weather Watch from Tuesday morning through Tuesday evening for MTZ120-122-134>137. Heat Advisory until midnight MDT tonight for Central and Southeast Phillips...Central and Southern Valley...Garfield... Petroleum...Southwest Phillips. Lake Wind Advisory from 10 AM this morning to 9 PM MDT this evening For Fort Peck Lake for Central and Southeast Phillips... Central and Southern Valley...Garfield...McCone...Petroleum. Heat Advisory from 9 AM Tuesday to midnight MDT Tuesday night for Daniels...Sheridan. && weather.gov/glasgow
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:40 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 45 hr |
| Jun 14, 3:02 AM MDT | Excessive Heat Warning | GGW | Dawson, Garfield, McCone, Petroleum, Phillips, Prairie and 4 more | 42 hr |
| Jun 14, 3:02 AM MDT | Heat Advisory | GGW | Daniels, Sheridan | 42 hr |
| Jun 14, 3:10 AM MDT | Fire Weather Watch | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 24 hr |
Nearby
Red Flag Warnings in Montana, 2021Every red flag warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.